MAUDE Adverse Event Report: TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER

TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER
Model Number GBF0508
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Nodule (4551)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2025, bellafill injector reports multiple nodules (onset ~10/07/2025) after off-label (temples, chin, pre-auricular, lateral right forehead) and on-label (nasolabial folds) injection in (b)(6) 2024, (b)(6) 2025 and indicates that medical intervention is required to resolve the nodules.B3: date of event - 10/21/2025: date injector reports nodules and indicates that medical intervention is required to resolve the nodules.D4: three (3) lot numbers were reported, all from bellafill dermal filler model number: gbf0508: - f241060, udi: (b)(4), expiration date: 01/31/2026.- f241084, udi: (b)(4), expiration date: 03/23/2026.- f251006, udi: (b)(4), expiration date: 09/03/2026.D6a: date of implant: (b)(6) 2024.Three (3) estimated dates were reported: (b)(6) 2024, (b)(6) 2025, and (b)(6) 2025.D9: device not available for evaluation.Bellafill syringes are single use devices that are typically discarded after use.Per bellafill ifu: "the syringe and any unused material should be discarded after a single treatment visit." h4: manufacture date: of the three (3) reported lots - f241060, 08/09/2024.- f241084, 10/17/2024.- f251006, 03/26/2025.H6: investigation conclusions: - bellafill providers are aware of the bellafill indications for use.- injector was reminded of the linear retrograde threading technique per bellafill ifu and that bolusing was not recommended.Per the bellafill instructions for use: - "bellafill is indicated for the correction of nasolabial folds and moderate to severe, atrophic, distensible facial acne scars on the cheek in patients over the age of 21 years." - "the best cosmetic result for nlfs can be achieved by a standard linear threading technique, moving the needle back and forth beneath the skin being treated and maintaining constant injection pressure while withdrawing the needle (retrograde liner threading)"."the injection pressure is correct if the implant flows slowly and evenly, without great exertion.This technique forms a support structure beneath the skin to prevent further wrinkling.".
 
Event or Problem Description
On (b)(6) 2025, bellafill injector reports multiple nodules (onset ~10/07/2025) after off-label (temples, chin, pre-auricular, lateral right forehead) and on-label (nasolabial folds) injection in (b)(6) 2024, (b)(6) 2025 and indicates that medical intervention is required to resolve the nodules.

Brand Name
BELLAFILL DERMAL FILLER
Common Device Name
BELLAFILL DERMAL FILLER
Manufacturer (Section D)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd.
san diego CA 92121
Manufacturer (Section G)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd
san diego CA 92121
Manufacturer Contact
mauricio torres
5870 pacific center blvd
san diego, CA 92121
8585509999
MDR Report Key23577802
Report Number3003707320-2025-00011
Device Sequence Number18536329
Product Code LMH
UDI-Device Identifier10350224000025
UDI-Public(01)10350224000025(17)260131(10)F241060
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P020012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberGBF0508
Device Catalogue NumberGBF0508
Device Lot NumberF241060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale